# SDR ASAA2019020228020

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 17,345 hours, 5,686 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38403103
- Part serial: 1415610108664
- Condition: Oil Consumption
- Location: Apu Bay
- Part time: 4,455 hours, 8,662 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS A HISTORY OF OIL SERVICING CURRENT OIL CONSUMPTION IS HIGHER THAN EXPECTED. GROUNDED - YES. ACCOMPLISHED AMM 49-11-00-400-803 STEPS 7G(2)-(4). GENERATED DISCREPANCY ON MIG-2C 40-0016543 ITEM 3. INSP NR 7. COMPLETED APU INST REF MM 49-11-00-400-803 STEPS 7G(5)-7.O.(1).
